# SDR CALA9701684

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST A-HYDRAULIC SYSTEM WHILE EN ROUTE.  THE AIRCRAFT WAS DIVERTED TO BUF WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT WING AFT SPAR PRESSURE HYDRAULIC LINE LEAKING.  A FLEX LINE WAS INSTALLED AND A DIP WAS ISSUED TO REPLACE THE LINE WITHIN 500 FLIGHTS OR 1200 HOURS, WHICHEVER COMES FIRST.  LEAK CHECKS WERE GOOD.
